# SDR SIMA20250304001

- Difficulty date: March 4, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17087560001
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-018 AFT GALLEY DRAIN MAST CUTOUT INTERIOR SUPPORT FWD FRAME IS CORRODED. (LEVEL 2 CORROSION) REMOVED AND REPLACED AFT GALLEY DRAIN MAST CUTOUT INTERIOR SUPPORT FWD FRAME IAW EMB 170 SRM 51-40-08.
